# SDR C2XA11TY011

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,666 hours, 22,074 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 14567295402
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RT SPEED BRAKE ATTACH POINT WITH A MIGRATED HAT BUSHING WORN OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW EC 5740-01152.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
